What Happens If I Snort Xanax?

Answer

If you snort Xanax it can heighten its effects or increase the risk of side effects or over dose. It is always best to take the medication as prescribed. Otherwise it reaches the stomach and becomes redundant.
Q&A Related to "What Happens If I Snort Xanax"
Anyone doing that will be abusing the drugs to get high. These drugs are crushed for "snorting" but their formulations and preparations are made for oral ingestion. Some
http://wiki.answers.com/Q/What_is_the_purpose_of_s...
Xanax will fix substances directly into your lungs and sinus caviti...
http://www.chacha.com/question/what-will-happen-if...
Your friend is pretty stupid. It can damage your sinuses and give you a nasty infection, plus it can cause brain damage. Snorting these drugs is not cool, they are not candy, it is
http://answers.yahoo.com/question/index?qid=201107...
Not medical advice: Side effects of snorting any medication (including Xanax) include nosebleeds, headaches, sinus infections and collapsed nasal .MORE? report this answer. Updated
http://www.kgbanswers.com/how-bad-does-snorting-xa...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com